# SDR DALA2024101109965

- Difficulty date: October 8, 2024
- Submitted: October 11, 2024
- Operation: Air carrier
- Aircraft: N990AT
- Make and model: Boeing 717-200
- Aircraft serial: 55134
- Aircraft time: 58,982 hours, 42,251 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Door
- Condition: Broken
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

-AD- BROKEN INBD BUTE DOOR OUTBD EDGE AT RH WING. (AD) SUMMARY OF NRC 00171: INBD BUTE DOOR OUTBD EDGE AT RH WING WAS REPAIRED PER ERA 618696-14TR REV ORIGINAL SECTION I. ASSOCIATED ER/A 14-618696 ADDED FOR AC 9528. (LP #0598854)
